Translator Disclaimer
15 July 2015 Correction to “Voevodsky’s motives and Weil reciprocity,” Duke Math. J. 162 (2013), 2751–2796
Bruno Kahn, Takao Yamazaki
Duke Math. J. 164(10): 2093-2098 (15 July 2015). DOI: 10.1215/00127094-3146068

Abstract

We correct a mistake in Section 2.4 of the said paper.

Citation

Download Citation

Bruno Kahn. Takao Yamazaki. "Correction to “Voevodsky’s motives and Weil reciprocity,” Duke Math. J. 162 (2013), 2751–2796." Duke Math. J. 164 (10) 2093 - 2098, 15 July 2015. https://doi.org/10.1215/00127094-3146068

Information

Received: 23 October 2014; Revised: 14 March 2015; Published: 15 July 2015
First available in Project Euclid: 14 July 2015

MathSciNet: MR3369308
Digital Object Identifier: 10.1215/00127094-3146068

Subjects:
Primary: 19E15
Secondary: 18D10, 19A22

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 10 • 15 July 2015
Back to Top